Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/10618
Title: Decompositions of PDE over Cayley-Dickson algebras
Authors: Ludkowski, Sergey V.
Keywords: hypercomplex numbersCayley-Dickson algebraoperatorpartial differential equationgeneralized function
Issue Date: 23-Dec-2014
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
46 (2014)
Abstract: 
The article is devoted to decompositions of partial differential operators (PDO) into products of lower order PDO over octonions and Cayley-Dickson algebras. Partial differential equations (PDE) with generalized and discontinuous coefficients are considered as well.
Description: 
Sergey V. Ludkowsky, "Decompositions of PDE over Cayley-Dickson algebras", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 46 (2014), pp.19-41
Type: Article
URI: http://hdl.handle.net/10077/10618
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.46 (2014)

Files in This Item:
File Description SizeFormat
RIMUT_46_Ludkowsky.pdf393.37 kBAdobe PDFThumbnail
View/Open
Show full item record

This item is licensed under a Creative Commons License Creative Commons



CORE Recommender

Page view(s) 50

711
checked on Apr 1, 2020

Download(s) 50

317
checked on Apr 1, 2020

Google ScholarTM

Check


This item is licensed under a Creative Commons License Creative Commons